# SDR ASOA05766

- Difficulty date: September 17, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN MGM, THE FLIGHT COMPARTMENT OVERHEAD PANEL EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE OVERHEAD PANEL EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS GOOD.  (M)
